# SDR UALA2010050601524

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,111 hours, 13,194 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Nr 1 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON GENERATOR FEED CABLES CHAFING ELECTRICAL WIRE BUNDLE LT SIDE MID PYLON AREA.   REROUTED GENERATOR CABLES AND WRAPPED WITH HIGH TEMP TEFLON TAPE LACING CORD. NO DAMAGE TO CABLES NOTED. ALL ACCOMPLISHED IAW BSWPM 20-10-13 ON NON ROUTINE 20299 BY MECH-3270 AND INSP QC328.
